# SDR EISA97010

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delamination
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AILERON TAB SKIN HAS AREA OF DELAMINATION.  REPAIRED TAB PER SRM 57-50-5.  (M)
